On the Convective Cahn–Hilliard Equation

Tom 53 / 2005

Changchun Liu Bulletin Polish Acad. Sci. Math. 53 (2005), 299-314 MSC: 35B40, 35K35, 35K55, 35K90. DOI: 10.4064/ba53-3-8

Streszczenie

The author studies the convective Cahn–Hilliard equation. Some results on the existence of classical solutions and asymptotic behavior of solutions are established. The instability of the traveling waves is also discussed.

Autorzy

  • Changchun LiuDepartment of Mathematics
    Jilin University
    Changchun, 130012, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek